# SDR FXGA9056R

- Difficulty date: August 20, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 38,651 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION FOUND AT MULTIPLE NUT PLATE HOLES ALONG THE NR 2 NACELLE FILLET FAIRING BETWEEN THE FRONT AND CENTER SPAR.  REPAIRED PER EAC EO 1044 AND 8110-3 DATED 8/20/10.
